| Model Number |
20226 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 03may2024.It was reported that difficulty advancing and tip bent occurred.The 90% stenosed target lesion was located in a sub artery.An 8.0x30x135cm express ld iliac/biliary stent balloon expandable was advanced for treatment.During introduction, it was noted that the device was difficult to go through the sheath and the front tip was a bit bent.The procedure was completed with another of the same device.No patient complications were reported, and patient status was stable.However, device analysis revealed a stent damage.
Additional Manufacturer Narrative
Device evaluated by mfr.: the express ld device was returned for analysis.The recommended introducer sheath size for this device as per dfu (directions for use) is a 6fr sheath.The investigator was unable to insert the device into the sheath ash the stent was damaged and did not want to damage it further.A visual examination of the returned device confirmed that the balloon was tightly folded and had not been subjected to positive pressure.The stent of the device was damaged on the first two stent struts on the distal end.No issues were noted with the tip of the device.